# SDR A6WA201040826

- Difficulty date: November 11, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 16,844 hours, 16,024 cycles
- Engine: Ge CF34*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GARGO DOOR TRACK SUPPORT BEAM AFT LOWER ATTACH ANGLE CRACKED AT 621 BULKHEAD.  REMOVED DAMAGED ATTACH ANGLE, FABRICATED AND INSTALLED SERVICEABLE BRACKET.
